# SDR SWAA2023080385330

- Difficulty date: August 3, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 53,999 hours, 29,608 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PRESSURE GAUGE READS LOW (RED BAND)<[01] R&R L1 DOOR SLIDE REF MT 725-61-06 AND AMM 25-66-01
